Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Lie isomorphisms of derived rings of simple rings


Author: Richard A. Howland
Journal: Trans. Amer. Math. Soc. 145 (1969), 383-396
MSC: Primary 16.46
MathSciNet review: 0252441
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.46

Retrieve articles in all journals with MSC: 16.46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0252441-0
Article copyright: © Copyright 1969 American Mathematical Society